# SDR IPXA09556088

- Difficulty date: May 5, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK LBL 26 HAS CORROSION ON OTBD FLANGE UPPER SURFACE AT 3 LOCATIONS BS 367, 369 AND 408.  REPAIRED PER ATS ENGINEERING NR 092705 DATED 5/19/09.
